# SDR UPS96221525

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STR 15L CRACKED AT BS 720.  REMOVED DAMAGED SECTION OF STRINGER 15L AT BS 720, 13 INCHES  LONG.  INSTALLED SECTION, BAC 1498-144 PER SRM 53-10-03 FIG 1.
